Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Use excessive spray, penis getting weaker, thinner, aching, taking augmenting, low erections. Cure?

Hi doctor,

About a few months ago a but a delay spray which is sold at a sex shop chain under the name of Madonna. I was told to apply a couple of sprays as enough to make the trick. Because of the swift results I started to over use it and apply more than I should normally have. The sensation was both, stinging at first followed by a rather pleasant and hard one. So every time I used this spray this burning pain woul take place. The problem was , as mentioned to you before, that I would spray probably 10 times, so I started to over exaggerate the prescribed guidelines. Three weeks later, one morning I started noticing my penis getting weaker, thinner and aching. I have a rather large penis and now I see myself as if I lost my malehood to these side effects. I've been taking augmentine to sooth down the pain and it has, however I am lately experiencing early orgasms and low erections.

Just as side piece of info, I use to wear metal cock rings to the point it made me ache because I enjoyed the pain with comfortness while masturbating with. I am guessing my penis is just reacting to it. Do you think it will come back to its normality and how long does a bruised penis take to recover from it.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you have been using a spray that is not medical in nature. Therefore I believe there is no advise regarding this that I can provide for you. I believe that you should consult a doctor to find out if the erectile dysfunction can be reversed. It will be helpful to take the spray that you were using to help with the diagnosis and treatment of your condition. I also believe that you are going to have a solution to your problem when you visit with a sexologist or an andrologist or a qualified psychiatrist.

Hope this helps. Take care and have a lovely day!
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor